COLDREX MAXGRIPP POWDER №10 LEMON

$22.00
No tax

COLDREX MAXGRIPP POWDER №10 LEMON

Quantity

 

Security policy (edit with Customer reassurance module)

 

Delivery policy (edit with Customer reassurance module)

 

Return policy (edit with Customer reassurance module)

Pharmacology

Combined medication used for influenza and colds. Paracetamol has a antipyretic, analgesic effect. The content of paracetamol in the preparation corresponds to the maximum single dose allowed for non-prescription use and recommended by WHO.
Phenylephrine hydrochloride - sympathomimetic, narrows the vessels of the nasal mucosa and paranasal sinuses, resulting in reduced swelling and facilitated nasal breathing.
Ascorbic acid replenishes the increased need for vitamin C for colds and flu.
The active ingredients of the drug do not cause drowsiness and do not violate the concentration of attention.

Pharmacokinetics

Data on the pharmacokinetics of Coldrex MaxGripp with lemon flavor are not provided.

Indications

- symptomatic therapy of acute respiratory viral infections and flu, accompanied by: hyperthermia, headache, fever, nasal congestion, pain in joints and muscles, sore throat when swallowing, pain in the sinuses (with sinusitis).

Dosing regimen

For adults recommend 1 sachet every 4-6 hours, but no more than 4 sachets within 24 hours. The interval between doses should be at least 4 hours.
The contents of 1 sachet must be poured into a glass of hot water, stirred until complete dissolution and add cold water or sugar as desired.
The maximum duration of the drug is 5 days.

Adverse Effects

The side effects caused by the paracetamol which is a part of drug.
Hemic and lymphatic: rarely - thrombocytopenia, leukopenia, agranulocytosis.
Allergic reactions: skin rash, urticaria, angioedema.
With prolonged use in excess of the recommended dose, hepatotoxic and nephrotoxic effects may be observed.
The side effects caused by the phenylephrine which is a part of drug.
Cardiovascular: increase in blood pressure, heartbeat (with a significant excess of the recommended dose / 10 mg /).
Other: nausea, headache (with a significant excess of the recommended dose / 10 mg /).

Contraindications

- severe abnormal liver function;
- Severe renal dysfunction;
- violations of blood formation;
- arterial hypertension;
- thyrotoxicosis;
- diabetes;
- diseases of the cardiovascular system;
- prostate adenoma;
- angle-closure glaucoma;
- pregnancy;
- lactation (breastfeeding);
- Lactase deficiency;
- deficiency of glucose-6-phosphate dehydrogenase;
- taking tricyclic antidepressants, beta-blockers, MAO inhibitors and a period of up to 14 days after their withdrawal;
- children's and teenage age up to 18 years;
- hypersensitivity to the drug.

Pregnancy and lactation

The preparation Coldrex MaksGripp with lemon flavor is contraindicated for use during pregnancy. If necessary, use during lactation should decide on the termination of breastfeeding.

Special notes

The drug should be taken only in recommended doses.
The drug should not be taken simultaneously with other drugs containing paracetamol.
The patient should be informed that if the symptoms of the disease persist after 5 days of use of the drug, you should stop taking it and consult with your doctor.
Patients taking Coldrex MaxGripp with lemon flavor should refrain from drinking alcohol.
It is not recommended to prescribe the drug for chronic alcoholism.
Please note that 1 pack of Coldrex MaxGrippa with lemon flavor contains 0.12 g of sodium.

Overdosage

In the case of an overdose of Coldrex MaxFlupp with lemon flavor (even with good health), the risk of delayed signs of serious liver damage should be considered.
Symptoms: nausea, vomiting, anorexia, hepatocyte necrosis, pale skin, increased activity of hepatic transaminases, increased prothrombin time.
Treatment: gastric lavage, adsorbents (activated carbon), hospitalization; if necessary, conduct symptomatic therapy. Acetylcysteine ​​is a specific antidote for paracetamol poisoning.

Drug interactions

With the simultaneous use of barbiturates, difenina, Carbamazepine, rifampicin, zidovudine and other inducers of liver microsomal enzymes with Coldrex Max-Influenza with lemon flavor increases the risk of a hepatotoxic effect.
Coldrex MaxGripp with lemon flavor enhances the effects of MAO inhibitors, sedatives and ethanol.
With simultaneous use with Coldrex MaksGripp with lemon flavor antidepressants, anti-parkinsonian drugs, antipsychotics, phenothiazine derivatives, the risk of urinary retention, dry mouth, and constipation increases.
Combined use with GKS increases the risk of developing glaucoma.
Paracetamol reduces the effectiveness of diuretics.
The simultaneous use of the drug with tricyclic antidepressants increases the sympathomimetic effects, and with halothane increases the risk of developing ventricular arrhythmias.
The combined use of Coldrex MaksGripp with lemon flavor reduces the hypotensive effect of guanethidine, which, in turn, enhances the alpha-adrenostimulatory activity of phenylephrine.

Storage conditions

The drug should be stored in a place inaccessible to children at a temperature not higher than 25 ° C. Shelf life - 3 years.

The drug is approved for use as a means of OTC.

36 Items